# SDR SWAA2023072471448

- Difficulty date: June 25, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 51,742 hours, 31,145 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SCUFF PLATE FWD CORNER OF AFT CARGO DOOR 2023-409579<[01] TOOL USED DIGITAL CALIPER P/N 500-197-30; S/N A18229508; DUE DATE 30-OCT-23;[02] RADIOMETER PHOTOMETER P/N: XRP-3000; S/N: 1753759; DUE DATE: 14-OCT-23.;[03] REPAIRED SCUFF PLATE FWD CORNER OF AFT CARGO DOOR I.A.W. I.A.W. BOEING 737-700 SRM 53-60-15-2R-1 REPAIR 1 AND BAC5975 SEE INDIVIDUAL SIGNOFFS BELOW.;[04] TASK COMPLETED.
